# SDR NACA2025031100001

- Difficulty date: March 11, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38861673
- Part serial: 2250
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED FIM 49-11 FT 987 BITE PROCEDURE FOUND FAULT CODE MINIFLAG 126. REMOVED AND REPLACED APU INLET GUIDE VANE ACTUATOR IAW AMM 49-59-02. TRAX PART TIME UNAVAILABLE.
